08-22-2009, 09:07 PM   #1
g.turner53
New Member
 
Join Date: Jan 2009
onlyy mee,

hello all, ive been on aza about 2 years now wiith pentasa 2 grms 2x day and ive started to notice a lot of pain in nealy all my joints at times! could this b arthritis, i will b seein my new doc but i never really have a good patient to doc relationship, ive had crohns 15 yrs now and already had 3 ops because of the disease,
ive never really spoke to anyone else who has been thru similar or even the same and it will b nice to get a response! u all take care, :
elfy, swindon, wilts.

Last edited by g.turner53; 08-22-2009 at 09:09 PM.
08-22-2009, 10:22 PM   #2
bphenn
New Member
 
bphenn's Avatar
 
Join Date: Aug 2009
g.turner, welcome! I have had Crohn's for 3 years now and I have had joint pain while taking prednisone. It would feel like all my joints were 80 years old (I'm 21)! Stretching would help me a bit but it always felt really good to stretch. I wish I could provide some more info but again, welcome!
08-24-2009, 09:06 AM   #3
forum contributor
Captain Obvious
 
Join Date: Mar 2009
Hi, G. Wecome to the forum

I've been having problems w/my joints as well, especially my sacroiliac joint (lower right back/hip/groin area). Doc said Humira may help it and I've started taking Move Free to see if that does anything. Also hopefully starting physical therapy soon!

Another member, VShirey (Vanessa), and I joke that we're in our 90's because it makes us feel so old (but we're only in our 20's).

Definitely ask your doc!
Reply

Thread Tools


All times are GMT -5. The time now is 10:40 AM.
Copyright 2006-2017 Crohnsforum.com